# SDR SWIA200211602

- Difficulty date: December 18, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 14,499 hours, 20,803 cycles
- Engine: Pwa PW118B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Rt Engine Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT THE RT ENGINE TQ STARTED TO FLUCTUATE 5 PERCENT TO 20 PERCENT.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AND RETURNED TO THE FIELD.  REPLACED RIGHT ENGINE EEC ELECTRICAL WIRING HARNESS IAW PW MM 22-01-10.  ALL OPS CHECKS GOOD.  P/N: 3115911-01 SN OFF: AR4013.
